U.S. doctors online nowAsk doctors free
ZA
A 26-year-old female asked:

Hi.i am on microval and was diagnosed with hypertension and i am on amloc 5mg. after i have sexual intercourse i bleed as if i am on my period. ?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Bleeding after sex ?: If the bleeding is occurring only after sexual relations (aside from regular periods, that is) it is probably due to cervical inflammation, and irritation of the cervical tissue. This can be treated easily with hot or cold cautery. See your gyn physician for an exam and treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 13, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.